| Model Number |
LOCKING FEMORAL IMPACTOR 0-5 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
As reported, during impaction black plastic coating on the impaction handle chipped loose during impaction of the trial femur.Surgeon noticed right away and he checked the surgical site for debris.Confirmed clean and procedure carried on with no delay.There was no surgical delay/prolongation.Patient in stable condition.Sales rep was unable to obtain photos or x-rays.Product will be return.
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) based on historical complaint investigations and the returned device, the broken device reported was likely the result of years of surgical use and subsequent sterilization cycles, which resulted in a portion of the impaction face fracturing from the impactor body.The most probable root cause associated with the reported event of "fracture¿ is associated with a partial or full-thickness crack in the device materials.